International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 7, Pages 449-450
A note on regular rings with stable range one
Institute of Mathematical Sciences, Faculty of Science, University of Malaya, Kuala Lumpur 50603, Malaysia
Received 10 September 2001
Copyright © 2002 H. V. Chen and A. Y. M. Chin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is known that a regular ring has stable range one if and only
if it is unit regular. The purpose of this note is to give an
independent and more elementary proof of this result.